Compact scattered spaces in forcing extensions

Tom 185 / 2005

Kenneth Kunen Fundamenta Mathematicae 185 (2005), 261-266 MSC: Primary 54G12; Secondary 03E35. DOI: 10.4064/fm185-3-4


We consider the cardinal sequences of compact scattered spaces in models where CH is false. We describe a number of models of $2^{\aleph_0} = \aleph_2$ in which no such space can have $\aleph_2$ countable levels.


  • Kenneth KunenDepartment of Mathematics
    University of Wisconsin
    Madison, WI 57306, U.S.A.

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek